Object structure

Title:

On limit distribution theorems for sums of a random number of random variables appearing in the study of rarefaction of recurrent process

Subtitle:

O twierdzeniach granicznych dla sum o losowej liczbie zmiennych losowych występujących w badaniu rozrzedonego procesu rekurencyjnego ; Applicationes Mathematicae T.15 (1976-1977) ; Zastosowania Matematyki T.15 (1976-1977)

Creator:

Szynal, Dominik (1937- )

Contributor:

Polska Akademia Nauk. Instytut Matematyczny.

Publisher:

Państwowe Wydawnictwo Naukowe

Place of publishing:

Warsaw ; Wrocław

Date issued/created:

1976-1977

Description:

25 cm ; Od t.8 (1965) tyt. równol. : Applicationes Mathematicae ; Abstract in Polish

Subject and Keywords:

Matematyka -- czasopisma. [KABA] ; Matematyka -- zastosowania naukowe -- czasopisma. [KABA]

Volume:

15

Start page:

277

End page:

288

Resource Type:

Journal

Format:

application/pdf

Source:

IM PAN, call no. cz332 ; click here to follow the link

Language:

eng

Rights:

Rights Reserved - Restricted Access

Terms of use:

Copyright-protected material. Access only on terminals at the Institute of Mathematics of the Polish Academy of Sciences, may be used within the limits of statutory user freedoms.

Digitizing institution:

Institute of Mathematics of the Polish Academy of Sciences

Original in:

Library of the Institute of Mathematics of the Polish Academy of Sciences

Projects co-financed by:

Programme Innovative Economy, 2010-2014, Priority Axis 2. R&D infrastructure ; European Union. European Regional Development Fund

This publication is protected and available only for logged users.